Jerzy’s Story – Levaquin Poisoning

Jerzy FQWall

My life changed about 1 month after I took 5 tablets of Levaquin on October 2010.Then I started to feel all adverse reactions to the “antibiotic” that I and neither was the doctor prescribing this drug for bladder infection weren’t aware of. This drug happened to be a strong broad-spectrum synthetic chemotherapeutic with a high risk of adverse reactions which doctors prescribe for simple infections, because drug companies like Johnson & Johnson and Bayer described it as safe and with rare adverse reactions and our government allows this to continue. All the symptoms I experienced are 2 pages long and include neurological ,gastro-entorological, cardiological, mitochondria damage, laryngologial ,opthalological, respiratory, allergical , bone and muscles adverse reactions I am not going to mention how much it destroyed my soul and ruined my life in general .It is a very sneaky “drug” or should I called by its real name: Poison? It can rip your body, mind and soul just after 1 pill or you can take it “successfully “ several times but eventually it will get you , sometimes even months later. Nothing is being done to stop it ,because of its hidden, imposter character and lack of information. People spend tons of money to be misdiagnosed, because of so many problems. Doctors also don’t know and are afraid of sick people who they often think are mentally unstable. Drug companies on the other hand are money oriented and prone to hide up any problems to make even more money. They can even “scientifically “ prove that drug is safe to cover up themselves. If nothing is going to happen to stop them many people will continue to suffer including our beloved children. Until an known or important person gets sick nothing is going to change. Let’s change the fate before it is too late.

One thought on “Jerzy’s Story – Levaquin Poisoning

  1. I took 3-500 mg pills for a urinary tract infection and I feel like I am going to go crazy. My body feels off. I can’t sleep and I can’t eat.
    I don’t know what to do with my self. I want to end it, but I won’t .

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s